# SDR USAA2012101200007

- Difficulty date: September 25, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,184 hours, 38,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SA VISIT - CRACK IN FLOORBEAM AT BS 664, BL 0.  REPAIRED FLOORBEAM AT BS 664, BL 0 IAW JOB CARD M2C57002 & EA 203487.
